Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Concerned about the side effects of anti-depressants - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
User :   hi
Doctor :   How can i help you
User :   dear doctor anti dipressent tablet is harmful for our body
Doctor :   Are you taking anti depressant
Doctor :   Mention the name of the drug
Doctor :   Mention your age, gender, occuopation
User :   prodeep-10 one in morning and 1 in afternonn
User :   i will take after some days
Doctor :   Did you had depression, since how long you are taking
Doctor :   Common side effects are weight gain, drowsiness
User :   some depressin and anxeety
Doctor :   Since how many years
User :   so there is not any problem
User :   2 years
Doctor :   No if you any abnormal features like tremors, consult psychiatrist
Doctor :   They may change the antidepressant
User :   they suggest me
Doctor :   ok
Doctor :   Try to do some yoga, meditation

Doctor :   Do excercises
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor